Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having abdominal distension. Blockage felt in chest after choking on food. Dizzy with diarrhea. Cannot burp. Solution?

Hi Doc. I m scared. Feels like something is stuck in the left side of my chest and I can t burp. I ve been dealing with abdominal distension for a month ever since I choked on some food and desperately tried to hack it up. Spit up yellow acid and even took baking soda and water twice and I m still having to force my self to burp with great discomfort. I ve been dizzy and stool has been changing I have diarrhea currently
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM

You are having dyspepsia due to which your digestion rate is slow and your intestine is unable to absorb nutrients and water adequately thus causing refractive diarrhea. The best treatment option is to keep your self only on fluids for at least 24 hours and then after 24 start with bulky foods like banana and bread along with antidiarrheal and antacids. Additionally it is recommended to have a stool analysis for parasitic infection.

Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor